Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 10, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Mar 31, 2008, 5:26 AM CDT for 6 counties in Missouri. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2008, 5:26 AM CDT (10:26 UTC)
- Expired
- Mar 31, 2008, 6:07 AM CDT
- In force
- 41 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
Counties Andrew County, MO, DeKalb County, MO, Gentry County, MO, Harrison County, MO, Nodaway County, MO, Worth County, MO
The radar
The Pleasant Hill radar (KEAX), 152 km from the middle of the area, began a volume at 10:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 4:09 AM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 10.4 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 542 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 436 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KEAX 311026
SVREAX
MOC003-063-075-081-147-227-311115-
/O.NEW.KEAX.SV.W.0010.080331T1026Z-080331T1115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
526 AM CDT MON MAR 31 2008
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN ANDREW COUNTY IN NORTHWEST MISSOURI
NORTHWESTERN DEKALB COUNTY IN NORTHWEST MISSOURI
GENTRY COUNTY IN NORTHWEST MISSOURI
WESTERN HARRISON COUNTY IN NORTH CENTRAL MISSOURI
SOUTHEASTERN NODAWAY COUNTY IN NORTHWEST MISSOURI
SOUTHEASTERN WORTH COUNTY IN NORTHWEST MISSOURI
* UNTIL 615 AM CDT
* AT 521 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 13
MILES SOUTHWEST OF STANBERRY TO 8 MILES NORTHWEST OF UNION STAR TO
7 MILES NORTHEAST OF COUNTRY CLUB VILLAGE...AND MOVING NORTHEAST AT
45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
KING CITY BY 535 AM CDT.
STANBERRY BY 540 AM CDT.
ALBANY AND 9 MILES SOUTHEAST OF GRANT CITY BY 555 AM CDT.
NEW HAMPTON BY 605 AM CDT.
THE TOWNS OF CONCEPTION...CONCEPTION JUNCTION...CLYDE...FORD CITY...
DARLINGTON...GENTRY...WORTH...DENVER...MARTINSVILLE AND ALLENDALE ARE
ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 4043 9404 4017 9410 4013 9416 4014 9422
4010 9422 3981 9471 3982 9472 4016 9490
4058 9432
TIME...MOT...LOC 1026Z 235DEG 41KT 4017 9471 4007 9466
3992 9464
$$
213 follow-up statements
000
WWUS53 KEAX 311042
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
542 AM CDT MON MAR 31 2008
MOC003-147-311052-
/O.CAN.KEAX.SV.W.0010.000000T0000Z-080331T1115Z/
ANDREW MO-NODAWAY MO-
542 AM CDT MON MAR 31 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NODAWAY AND
EASTERN ANDREW COUNTIES IS CANCELLED...
AT 540 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT MONDAY
MORNING FOR NORTHEAST KANSAS AND NORTHWESTERN MISSOURI.
LAT...LON 4043 9404 4017 9410 4013 9415 4014 9422
4010 9422 3993 9452 4026 9462 4034 9461
4058 9432
TIME...MOT...LOC 1042Z 235DEG 41KT 4027 9451 4017 9446
3998 9444
$$
MOC063-075-081-227-311115-
/O.CON.KEAX.SV.W.0010.000000T0000Z-080331T1115Z/
WORTH MO-DEKALB MO-GENTRY MO-HARRISON MO-
542 AM CDT MON MAR 31 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
HARRISON...GENTRY...NORTHERN DEKALB AND EASTERN WORTH COUNTIES UNTIL
615 AM CDT...
AT 540 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
STANBERRY TO 7 MILES SOUTHEAST OF KING CITY...MOVING NORTHEAST AT 45
MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
ALBANY BY 555 AM CDT.
9 MILES SOUTHEAST OF GRANT CITY BY 600 AM CDT.
NEW HAMPTON BY 605 AM CDT.
THE TOWNS OF GENTRY...WORTH...DENVER...MARTINSVILLE AND ALLENDALE ARE
ALSO IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT MONDAY
MORNING FOR NORTHEAST KANSAS AND NORTHWESTERN MISSOURI.
LAT...LON 4043 9404 4017 9410 4013 9415 4014 9422
4010 9422 3993 9452 4026 9462 4034 9461
4058 9432
TIME...MOT...LOC 1042Z 235DEG 41KT 4027 9451 4017 9446
3998 9444
$$
21000
WWUS53 KEAX 311055
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
555 AM CDT MON MAR 31 2008
MOC063-311105-
/O.CAN.KEAX.SV.W.0010.000000T0000Z-080331T1115Z/
DEKALB MO-
555 AM CDT MON MAR 31 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DEKALB COUNTY IS
CANCELLED...
AT 550 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT MONDAY
MORNING FOR NORTHEAST KANSAS AND NORTHWESTERN MISSOURI.
LAT...LON 4042 9404 4017 9410 4014 9414 4014 9422
4008 9424 4006 9428 4004 9440 4005 9443
4029 9451 4039 9448 4054 9430
TIME...MOT...LOC 1055Z 235DEG 45KT 4034 9432 4024 9425
4009 9426
$$
MOC075-081-227-311115-
/O.CON.KEAX.SV.W.0010.000000T0000Z-080331T1115Z/
WORTH MO-GENTRY MO-HARRISON MO-
555 AM CDT MON MAR 31 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
HARRISON...EASTERN GENTRY AND SOUTHEASTERN WORTH COUNTIES UNTIL 615
AM CDT...
AT 550 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5
MILES NORTHWEST OF ALBANY TO ALBANY TO 10 MILES WEST OF
PATTONSBURG...MOVING NORTHEAST AT 50 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
NEW HAMPTON BY 600 AM CDT.
THE TOWN OF MARTINSVILLE IS ALSO IN THE PATH OF THIS LINE OF SEVERE
THUNDERSTORMS.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT MONDAY
MORNING FOR NORTHEAST KANSAS AND NORTHWESTERN MISSOURI.
LAT...LON 4042 9404 4017 9410 4014 9414 4014 9422
4008 9424 4006 9428 4004 9440 4005 9443
4029 9451 4039 9448 4054 9430
TIME...MOT...LOC 1055Z 235DEG 45KT 4034 9432 4024 9425
4009 9426
$$
21000
WWUS53 KEAX 311107
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
607 AM CDT MON MAR 31 2008
MOC075-081-227-311117-
/O.CAN.KEAX.SV.W.0010.000000T0000Z-080331T1115Z/
WORTH MO-GENTRY MO-HARRISON MO-
607 AM CDT MON MAR 31 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HARRISON...
EASTERN GENTRY AND SOUTHEASTERN WORTH COUNTIES IS CANCELLED...
AT 605 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING IS CANCELLED.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT MONDAY
MORNING FOR NORTHEAST KANSAS AND NORTHWESTERN MISSOURI.
LAT...LON 4042 9404 4017 9410 4014 9414 4014 9422
4008 9424 4006 9428 4004 9440 4005 9443
4029 9451 4039 9448 4054 9430
TIME...MOT...LOC 1107Z 235DEG 41KT 4043 9420 4033 9415
4014 9413
$$
21What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 4:00 AM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Mar 31, 4:00 AM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 400 AM CDT MON MAR 31 2008 .DISCUSSION... INTERESTING SCENARIO WITH A COUPLE OF SHORT WAVES EMBEDDED IN TROUGHING OVER THE WEST. ONE WAVE THIS MORNING IN NORTHWEST KANSAS WILL BE MOVING INTO SOUTHEAST SOUTH DAKOTA BY MID MORNING...WHILE A SECOND WAVE IN NEW MEXICO AT 12Z WILL MOVE INTO SOUTHWEST KANSAS AND THE TEXAS PANHANDLE BY 18Z. A STRONG UPPER JET IN THE BASE OF THE TROUGH WILL BE CUTTING ACROSS TEXAS TODAY...BUT AN OFFSHOOT OF THIS JET WILL BE DEVELOPING WITH ACROSS KANSAS AND INTO EASTERN NEBRASKA WITH THE FIRST SHORT WAVE. ALREADY SEEING THE EFFECTS OF THESE TWO WAVES WITH A CLUSTER OF STORMS ACROSS NORTHEAST KANSAS AND A SECOND CLUSTER ACROSS NORTHEAST OKLAHOMA. FOR THIS MORNING...EXPECT STORMS IN KANSAS TO CONTINUE TO TRACK TO THE NORTHEAST ACROSS NORTHWEST PORTIONS OF FORECAST AREA. THESE STORMS WILL BE ELEVATED TO THE NORTH OF A SURFACE LOW THAT WILL BE MOVING TO NEAR TOPEKA BY 12Z. MAIN THREAT FROM THESE STORMS WILL BE HAIL. MAY ALSO SEE SCATTERED STORMS DEVELOPING IN THE WARM SECTOR...BUT MAIN SHOW FOR STORMS IN THE FORECAST AREA WILL BE WITH THE COLD FRONT AS IT SWINGS THROUGH THE REGION MAINLY IN THE AFTERNOON. ONE INHIBITING FACTOR FOR STORMS THIS AFTERNOON WILL BE THE PERSISTENT CLOUD COVER...SO DESPITE AREA COMING INTO THE WARM SECTOR OF THE STORM...TEMPERATURES WILL STRUGGLE A BIT. STILL MODELS ADVERTISE SBCAPES CLIMBING INTO THE 1000 TO 1200 RANGE THIS AFTERNOON AHEAD OF THE FRONT...WITH RAPIDLY WEAKENING CAP. UNIDIRECTIONAL SHEAR PROFILES WOULD SUPPORT HAIL AND DAMAGING WINDS WITH BOWING SEGMENTS THAT DEVELOP WITH STORMS ON THE FRONT...WITH THE TORNADIC THREAT LESS LIKELY THIS FAR NORTH. SEVERE THREAT WILL END WITH FRONTAL PASSAGE...AND THE COLDER AND DRIER AIR POURS IN BEHIND THE FRONT TONIGHT. NEXT CHANCE OF STORMS WILL ARRIVE LATER ON WEDNESDAY AS NEXT IN THE SERIES OF SHORT WAVE TROUGHS HEADS TO THE REGION MID WEEK. PC && .AVIATION... /1239 AM CDT MON MAR 31 2008/ FOR THE 06Z TAFS...WARM FRONT ABOUT 50-75 MILES SOUTH OF THE KC METRO WILL LIFT VERY SLOWLY NWD THROUGH THE NIGHT...REACHING KCI AT AROUND 13Z. IFR-VLIFR CIGS WILL CONTINUE UNTIL WARM FRONTAL PASSAGE WITH VSBYS POSSIBLY LOWERING TO ONE HALF MILE AT TIMES...ESPECIALLY AT STJ AND MCI. ISENTROPIC LIFT NORTH OF THE WARM FRONT WILL TRIGGER SHOWERS AND THUNDERSTORMS BETWEEN 08Z AND 11Z. ONCE THE WARM FRONT MOVES THROUGH JUST AFT SUNRISE...CONDITIONS WILL IMPROVE TO MVFR. A COLD FRONT WILL TRIGGER A LINE OF SHOWERS AND THUNDERSTORMS DURING THE EARLY TO MID AFTN HOURS WITH A WIND SHIFT TO THE NW AFT 21Z. MVFR CIGS WILL LINGER BEHIND THE FRONT UNTIL AROUND 03Z. DB && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Mar 30, 1:00 PM CDT, 16 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 100 PM CDT SUN MAR 30 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-311100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 100 PM CDT SUN MAR 30 2008 ...SEVERE WEATHER POSSIBLE THROUGH EARLY MONDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS CENTRAL AND EASTERN KANSAS THIS EVENING...MAINLY ALONG AND NORTH OF A WARM FRONT THAT WILL BE STEADILY LIFTING THROUGH THE AREA. DESPITE COOL CONDITIONS AT THE SURFACE...A WARM...MOIST AND UNSTABLE AIRMASS ALOFT AND INCREASING WIND SHEAR WILL ALLOW SOME OF THESE STORMS TO BECOME SEVERE OVERNIGHT AS THEY PUSH INTO EXTREME EASTERN KANSAS AND NORTHWEST MISSOURI. LARGE HAIL UP TO THE SIZE OF QUARTERS IS POSSIBLE...WITH THE GREATEST THREAT NORTHWEST OF A KANSAS CITY TO TRENTON LINE AFTER 9 PM. HEAVY RAINFALL WILL ALSO ACCOMPANY THIS ACTIVITY WITH AMOUNTS GREATER THAN ONE INCH EXPECTED LOCALLY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL BE ONGOING IN NORTHERN MISSOURI AT THE START OF THE DAY ON MONDAY...GENERALLY TO THE NORTH OF THE WARM FRONT. HEAVY RAIN WILL BE THE MAIN THREAT FROM THIS ACTIVITY. FURTHER SOUTH...A WARM AND HUMID AIRMASS WILL QUICKLY OVERSPREAD THE AREA AS SOUTHERLY WINDS BECOME QUITE GUSTY. DEPENDING ON THE AMOUNT OF SUNSHINE OBSERVED...THUNDERSTORMS ARE EXPECTED TO BECOME QUITE NUMEROUS ALONG AN ADVANCING COLD FRONT TOMORROW AFTERNOON...WITH THE THREAT FOR SEVERE WEATHER INCREASING DURING THE MID TO LATE AFTERNOON. DAMAGING WINDS AND LARGE HAIL ARE LIKELY TO ACCOMPANY MANY OF THESE STORMS. THERE IS ALSO A SMALL CHANCE THAT DISCRETE SUPERCELL THUNDERSTORMS COULD DEVELOP AHEAD OF THE COLD FRONT... POSING AN ADDITIONAL THREAT FOR TORNADOES. THIS ACTIVITY SHOULD SWEEP EAST OF THE REGION BEFORE 9 PM. HEAVY RAINFALL EXPECTED WITH ANY THUNDERSTORMS THAT OCCUR OVERNIGHT TONIGHT INTO THE DAY MONDAY. ALSO WIDESPREAD FLASH FLOODING IS NOT EXPECTED...PROLONGED OR REPEATED HEAVY RAINFALL COULD QUICKLY PRODUCE ONE TO TWO INCH RAIN AMOUNTS IN A GIVEN LOCATION...RESULTING IN LOCALIZED FLOODING. ANOTHER STORM SYSTEM WILL BRING A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT MAINLY IN NORTHEAST KANSAS AND NORTHWEST MISSOURI...AND MAY BE NEEDED OVER MUCH OF THE OUTLOOK AREA DURING THE DAY ON MONDAY..ESPECIALLY AFTER 2 PM. GIVEN THE VERY STRONG WIND FIELDS ALOFT...THESE STORMS ARE EXPECTED TO MOVE QUICKLY...SO SPOTTERS ARE URGED TO BE PREPARED FOR RAPIDLY CHANGING WEATHER CONDITIONS. BOOKBINDER
In the hours before
Special weather statement, Mar 31, 3:43 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 343 AM CDT MON MAR 31 2008 MOZ002-011-012-310915- ANDREW-HOLT-NODAWAY- 343 AM CDT MON MAR 31 2008 ...SIGNIFICANT WEATHER ALERT FOR HOLT...NORTHWESTERN ANDREW AND SOUTHERN NODAWAY COUNTIES UNTIL 415 AM CDT... AT 338 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WHITE CLOUD...OR 8 MILES NORTH OF HIGHLAND...MOVING NORTHEAST AT 40 MPH. THIS STORM WILL BE NEAR... 7 MILES SOUTHEAST OF MOUND CITY BY 350 AM CDT. 8 MILES NORTHWEST OF FILLMORE BY 355 AM CDT. MAITLAND BY 405 AM CDT. 8 MILES SOUTHEAST OF SKIDMORE BY 410 AM CDT. THE TOWNS OF GRAHAM AND ARKOE ARE ALSO IN THE PATH OF THIS STORM. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. 21
Special weather statement, Mar 31, 4:33 AM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 433 AM CDT MON MAR 31 2008 MOZ001-002-011-311000- ATCHISON-HOLT-NODAWAY- 433 AM CDT MON MAR 31 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN HOLT...SOUTHEASTERN ATCHISON AND WESTERN NODAWAY COUNTIES UNTIL 500 AM CDT... AT 427 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF WHITE CLOUD...OR 8 MILES SOUTHWEST OF MOUND CITY...MOVING NORTHEAST AT 45 MPH. THIS STORM WILL BE NEAR... MAITLAND BY 445 AM CDT. SKIDMORE BY 450 AM CDT. THE TOWNS OF BIGELOW...BIG LAKE AND FORTESCUE ARE ALSO IN THE PATH OF THIS STORM. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. 21
Local storm report, Mar 31, 4:47 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
447 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 AM HAIL 3 W HIGHLAND 39.86N 95.32W
03/31/2008 E1.00 INCH DONIPHAN KS LAW ENFORCEMENT
QUARTER SIZE HAIL
&&
DDEROCHELocal storm report, Mar 31, 4:50 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
450 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 AM HAIL MARYVILLE 40.34N 94.87W
03/31/2008 M0.75 INCH NODAWAY MO LAW ENFORCEMENT
&&
GAMISLocal storm report, Mar 31, 5:04 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
504 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HAIL FILLMORE 40.03N 94.97W
03/31/2008 E0.88 INCH ANDREW MO LAW ENFORCEMENT
&&
DDEROCHEThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 4:06 AM CDT | Severe Thunderstorm Warning | EAX | Holt | 39 min |
| Mar 31, 4:17 AM CDT | Severe Thunderstorm Warning | EAX | Nodaway | 23 min |
| Mar 31, 4:47 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, DeKalb, Gentry, Holt, Nodaway, Worth | 43 min |
| Mar 31, 4:57 AM CDT | Severe Thunderstorm Warning | EAX | Holt | 18 min |
| Mar 31, 5:37 AM CDT | High Wind Warning | EAX | Bates, Cass, Jackson, Johnson, Lafayette | 4 hr |
| Mar 31, 7:14 AM CDT | Wind Advisory | EAX | Buchanan, Caldwell, Carroll, Clay, Clinton, Henry and 5 more | 2 hr |
| Mar 31, 9:56 AM CDT | High Wind Warning | EAX | Chariton, Cooper, Howard, Pettis, Randolph, Saline | 2 hr |
| Mar 31, 10:38 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 37 min |
| Mar 31, 11:14 AM CDT | Severe Thunderstorm Warning | EAX | Bates | 46 min |
| Mar 31, 12:37 PM CDT | Areal Flood Advisory | EAX | Bates | 5 hr |
| Mar 31, 12:42 PM CDT | Areal Flood Advisory | EAX | Henry | 5 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.